MAUDE Adverse Event Report: NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET

NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET
Model Number 2000EA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of 2000ea adaptor is leaking fluid could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2000ea because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that the ndleless vlv adpt arterial experienced leakage.The following information was provided by the initial reporter: i had a report from the charge nurse of some concerning issue when they had a texium adaptor connected to a 2000ea adaptor.Apparently there was a leak while fluid was passing between the two, but i have reports they had been using one of the 2000ea on the picc to check for blood return.

Brand Name
NDLELESS VLV ADPT ARTERIAL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12389086
Report Number9616066-2021-51925
Device Sequence Number4724646
Product Code FPA
UDI-Device Identifier27613203021689
UDI-Public27613203021689
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000EA
Device Catalogue Number2000EA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1